# SDR SWAA2025071791508

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 69,722 hours, 41,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR HOOKS ARE REPORTED LOOSE.   ADJUSTED FORWARD SERVICE DOOR GIRT BAR HOOKS IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 25-66-00-201-NG
